# SDR DALA2021082404989

- Difficulty date: August 21, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CORROSION SEAT TRACK +Y765 LOC.BTW FR 20 AND FR21 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y765 LOC BTW FR.12 TO FR.24 IN FWD GALLEY AREA PER A319 SRM 51-72.(1919954)
